MathSciNet Relay Station
MathSciNet bibliographic data
MR1357761 20M07 (08B05 08B15 20M05)
Margolis, Stuart W.; Sapir, Mark V. Quasi-identities of finite semigroups and symbolic dynamics. Israel J. Math. 92 (1995), no. 1-3, 317–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement